# SDR VNAA2016053100033

- Difficulty date: May 31, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 28,850 hours, 28,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR EXIT LIGHT COVER NEED RESECURED.  MAINTENANCE INSPECTED, RESECURED SERVICE DOOR EXIT LIGHT COVER AND THE ACFT WAS RELEASED FOR SERVICE.
